Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a problem of G. Grätzer


Author: Tibor Katriňák
Journal: Proc. Amer. Math. Soc. 57 (1976), 19-24
MSC: Primary 06A70
MathSciNet review: 0401593
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of the congruence lattice of a modular $ p$-algebra in terms of congruence pairs is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A70

Retrieve articles in all journals with MSC: 06A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0401593-7
Keywords: Distributive lattice with pseudocomplementation, modular $ p$-algebra, distributive $ p$-algebra, Boolean algebra, pseudocomplement, closed element, dense element, congruence, congruence pair, modular lattice, distributive lattice
Article copyright: © Copyright 1976 American Mathematical Society